# SDR ZQUA001

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N822VK
- Make and model: Beech 300BEECH
- Aircraft serial: FA211
- Aircraft time: 4,757 hours, 4,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 98037H6767
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

COPILOTS WINDSHIELD OVERHEATED AND SHATTERED CENTER PAIN DURING CRUISE FLIGHT. NO PRESSURE LOSS OCCURRED. OUTSIDE AND INSIDE PAINS REMAINED IN TACT.
